# SDR DALA2021111206969

- Difficulty date: November 12, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 85,960 hours, 38,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 AISLE EMERGENCY EXIT LIGHT AT SEAT 12D FELL OFF. CORRECTIVE ACTION: REPLACED HOUSING AT 12D EMERGENCY AISLE LIGHT. OK FOR SVC PER A320 AMM 33-51. (8345510)
